# SDR U2RA2024081500031

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 65B0416518
- Condition: Corroded
- Location: Zone 100
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING C CHECK IN GMF FOUND CORRISION OUT OF LIMTS ON STA 1000  LBL 11.33-37.50 SUPPORT FRAME FOR BODY FAIRING THIS REPAIR IS CATIGORY A REPAIR WAS ACCOMPLISHE IN ACCORDANCE WITH THE SRM 51-70-12 (REV 59,20 FEB/2024
